MathSciNet Relay Station
MathSciNet bibliographic data
MR2891451 60H35 (34K50 60H10 65C30)
Kloeden, P. E.; Shardlow, T. The Milstein scheme for stochastic delay differential equations without using anticipative calculus. Stoch. Anal. Appl. 30 (2012), no. 2, 181–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement